Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2003, Issue 16, Pages 933-951
http://dx.doi.org/10.1155/S1085337503306335

A spectral mapping theorem for semigroups solving PDEs with nonautonomous past

Dipartimento di Matematica, Università degli Studi di Roma Tor Vergata, via della Ricerca Scientifica, Roma 00133, Italy

Received 20 June 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Genni Fragnelli, “A spectral mapping theorem for semigroups solving PDEs with nonautonomous past,” Abstract and Applied Analysis, vol. 2003, no. 16, pp. 933-951, 2003. https://doi.org/10.1155/S1085337503306335.